# SDR 96ZZZX5696

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117M
- Make and model: Bolkms BK117A1
- Aircraft serial: S7023
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bevel Gearshaft
- Part number: 46393100
- Condition: Defective
- Location: Tr Grbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO GET CORRECT CONTACT PATTERN.  ONLY A SPLIT CONTACT PATTERN.
